# SDR DALA2017041903233

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 44,190 hours, 36,685 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED BULKHEAD, STA 1520, WEB CRACKED BETWEEN L9L - L7L.  REPAIRED IAW SRM 53-10-03.
